# SDR HEER20141204537

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N992PH
- Make and model: Skrsky S92A
- Aircraft serial: 920055
- Aircraft time: 5,490 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9220902109043
- Condition: Cracked
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT BS 361 FRAME.  REPAIRED FRAME IAW SSI 92-105, ALTERNATE SLEP.
